Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on functionally compact spaces


Author: Angelo Bella
Journal: Proc. Amer. Math. Soc. 98 (1986), 507-512
MSC: Primary 54D30; Secondary 54C60
DOI: https://doi.org/10.1090/S0002-9939-1986-0857951-6
MathSciNet review: 857951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give some characterizations of functionally compact Hausdorff spaces in terms of multifunctions. Also, some applications are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54C60

Retrieve articles in all journals with MSC: 54D30, 54C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0857951-6
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society